Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

follicularmacularatrophy

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral
  1. DO NOT WASTE YOUR TIME. smoothbeam actually made me break out on my back/shoulders worse. i mean i was really really breaking out much worse after 4 smoothbeam treatments. try sea salt for you body acne. that's the only thing that worked for me. not even accutane worked for me.
  2. i'm using this stuff right now, and it appears to be working very well so far. i've only been using it for about four days though, so i don't know about long term effectiveness.
  3. well i had moderate (not severe) and very persistent acne on my back and shoulders. I've been on accutane for about 10 months now, with the last six months at 80mg. i weigh 170. my course has been extended b/c i always have like 6 or 7 zits on my back when i go to see my doctor. i only have five days left of my course and i won't clear 100%. Currently, I have about six zits on my back. i will have to use BP now and possibly will consider another course at a later time. overall, i'm happy w
  4. dude, you need mycolog, not ketoconazole, which is only an antifungal. angular cheilitis is both a bacterial and fungal infection. mycolog has ingredients to fight both. it takes less than a week to heal with mycolog.
  5. i did not have acne on my face, so i can't really answer your question. sorry...
  6. so i started out with pretty persistent/severe acne. i've been on accutane for nine months... about five of those months on 80mg/day. i weigh 170. i'm ending my ninth month, and the doc will only keep me on it for one more month if i choose to. i currently have four actives that are all small. should i do one last month or not? is this an ominous sign of things to come? only answer if you're on accutane for backne. thanks!
  7. i'm a dental student. it is, in fact, angular cheilitis, as one of the previous posters stated. you need to ask for mycolog from your derm. it's got nystatin (an antifungal) and triamcinolone (antibacterial/corticosteroid) in it.
  8. i'm taking accutane for backne. i'm on my last (sixth) month of accutane. so far, after this month i've taken a cum. 144 mg/kg. i'm still breaking out. I have about 9 actives on my back. my doc says she won't take me off it until i stop breaking out. my question is, is it even worth trying. i mean shouldn't accutane work by now?
  9. i'm due for one (since i work in the medical field), and i was wondering if being on accutane would affect the outcome
  10. well i'm still breaking out a fair amount on my back (chest and arm acne are clear). i'm about to start my fifth month. i'm 165 lbs. and so far, i've done 40, 40, 60, and 60 mg. i am planning on doing a full course for my weight. my doc will probably bump me up to 80 for the last three months, but i'm so nervous that i won't clear in time......is it normal to still be breaking out by the beginning of the fifth month? do i have enough time to clear. this sucks!!
  11. hey there. i'm a 165 lb male on 60 mg going on 80 mg next month. i've been on accutane for 3.5 months now. i will be on it for seven months. i started having joint pains (in my sternum, elbows and back) my second month. they get better through your course, but you still feel them. the bad thing is is that i love to work out, and i can't do intensive workouts at all or else i'm sore for like a week, so if you are going to work out, keep it simple. i've heard that the pains go away soon afte
  12. well my doc put me on an 8 month course of 40 mg. i'm 25 yo m. i weigh 75 kg. i couldn't tolerate 60 mg due to severe joint pains, so she put me on 40 and now i'm doing fine. the problem is is that my back is clear, but my shoulders are still breaking out. is there still hope? i thought i was supposed to be completely clear approaching month three. also, am i on a correct dosage?
  13. did anyone's sternum pain disappear after you stop taking accutane?
×